# SDR DALA2023082907004

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2 EA) FROM STA=1022 TO STA=1053 & X=20 ALSO X=-20 CABIN PAX W2. SUMMARY OF NRC 00317: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) FROM STA=1022 TO STA=1053 & X=20 ALSO X=-20 CABIN PAX W2 WERE REPLACED PER DWG 9936656 REV AM AND PER B-717-200 SRM 51-41-01-0G. (LP #2941264)
